MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number 86200
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the catheter exhibited poor signal quality.During a procedure an ultra ice plus.It was noted the catheter exhibited poor signal quality.The procedure was cancelled.No patient complications were reported.The device is expected to be returned for analysis.This event is being reported for aborted/canceled procedure.
 
Additional Manufacturer Narrative
The ultra ice plus catheter was returned to boston scientific for laboratory analysis.A visual inspection was performed, and the device appeared to be in good condition.Image and impedance testing were also performed.The impedance testing showed a good unit wave form, but during image characterization testing, a poor image appeared in the ilab system.A microscope inspection did not note any damage on the distal housing.Laboratory analysis confirmed the reported clinical observation.
 
Event or Problem Description

Brand Name
ULTRA ICE PLUS
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16639683
Report Number2124215-2023-10700
Device Sequence Number5244909
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model Number86200
Device Catalogue Number86200
Device Lot Number0029693345
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown